# SDR CA131008010

- Difficulty date: October 5, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 9452023
- Condition: Shorted
- Location: Hyd Pump
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) OCT.5TH, 6 FLIGHT HOURS AFTER COMPLYING WITH SB100-29-18, BRUSHLESS DCMPS. ON TAKEOFF ROLL OUT OF SFO WITH THE PUMP SELECTED TO AUTO POSITION, THE PILOTS PFD AND BOTH MFDS WENT BLACK AND THE "LT ENGINE FAULT" AND "RT DC PUMP FAIL" CAS MESSAGE POSTED. TAKEOFF WAS ABORTED AND WHILE ROLLING OFF THE RUNWAY ALL DISPLAYS CAME BACK ON.  THE CREW ELECTED TO SHUTDOWN AND RESTART THE LT ENGINE RESULTING IN THE "ENGINE FAULT" BEING CLEARED.  THE ACFT RETUNED TO HOME BASE WITH A "DC PUMP FAIL" CAS MESSAGE.  THE MAINTENANCE CREW FOUND RT DC PUMP CIRCUIT BREAKER, CB, C-11 TRIPPED.  IT WAS THEN RESET AND THE RT DCMP WAS TURNED ON WITH APU POWER, ALL LIGHTING IN THE ACFT WENT DIM AND THE APU GENERATOR TRIPPED OFF LINE.  CB C-11 WAS FOUND TO BE TRIPPED AGAIN.  THE AFT EQUIPMENT COMPARTMENT WAS OPENED AND INSPECTED AND THE PUMP ASSY WAS FOUND TO HAVE THE BONDING JUMPER, PN-M83413/8-B013LL BURNED IN 2. AFTER REMOVING THE TERMINAL COVER AND CHECKING WITH A METER, IT WAS FOUND THAT THE POSITIVE TERMINAL READING SHOWED DIRECT CONTINUITY TO ACFT GROUND. CONTINUITY WAS CHECKED BETWEEN THE NEGATIVE AND THE POSITIVE TERMINAL OF THE MOTOR REVEALING A SHORT CIRCUIT.
